# SDR UALA2011083004664

- Difficulty date: August 30, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,230 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SECTION 46 RT SIDE CUSP CORRODED BS 1420-1440.  MAJOR REPAIR ACCOMPLISHED.  REMOVED WEB AS FOUND OUT OF LIMITS PER SRM.  FABRICATED A NEW WEB AND INSTALLED PER BACO DWG 146N5590, REV E AND SRM ON NON ROUTINE 23954.
